prof. dr hab. Marek Jarnicki

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Analizy Matematycznej

Publikacje:

75.
Marek Jarnicki, Peter Pflug
Extension of Holomorphic Functions - 2nd Extended Edition vol. de Gruyter Expositions in Mathematics 34, xii+572 pp (2020), Walter de Gruyter
74.
Marek Jarnicki, Peter Pflug
A glimpse into invariant distances in complex analysis, (2020), "Handbook of Complex Analysis (S.G. Krantz, ed)", CRC Press (gałąź Taylor & Francis Group)
71.
Marek Jarnicki, Peter Pflug
70.
Marek Jarnicki, Peter Pflug
A remark on the product property for the generalized Moebius function, P AM MATH SOC vol. 146 (2018), 743--746 (electronically published on September 6, 2017)
67.
Marek Jarnicki, Peter Pflug
Continuous Nowhere Differentiable Functions - The Monsters of Analysis vol. Springer Monographs in Mathematics, xii+299 pp (2016), Springer Verlag (połaczony z Kluwer Academic Publishing)
64.
Marek Jarnicki, Peter Pflug
A note on envelopes of holomorphy, J GEOM ANAL vol. 25 (2015), 1175-1184
63.
Marek Jarnicki, Peter Pflug
Invariant Distances and Metrics in Complex Analysis - 2nd extended edition vol. de Gruyter Expositions in Mathematics, 9, xvii+861 pp (2013), Walter de Gruyter
61.
Marek Jarnicki, Peter Pflug
Separately Analytic Functions vol. Tracts in Mathematics, 16, vi+297 pp (2011), European Mathematical Society (EMS)
60.
Marek Jarnicki, Peter Pflug
Directional regularity vs. joint regularity, NOTICES AMER. MATH. SOC. vol. 123 (2011), 896-904
57.
Marek Jarnicki, Peter Pflug
First steps in several complex variables: Reinhardt domains vol. EMS Textbooks in Mathematics, viii+359 pp (2008), European Mathematical Society (EMS)
56.
Marek Jarnicki, Peter Pflug
A general cross theorem with singularities, ANALYSIS (MUNICH) vol. 27 (2007), 181-212
55.
Marek Jarnicki, Peter Pflug
A remark on separate holomorphy, STUD MATH vol. 174 (2006), 309-317
52.
47.
Marek Jarnicki, Nikolai Nikolov
46.
Piotr Jakóbczak, Marek Jarnicki
Wstęp do teorii funkcji holomorficznych wielu zmiennych zespolonych vol. 266 pp (2002), Wydawnictwo Uniwersytetu Jagiellońskiego
45.
Marek Jarnicki, Peter Pflug
Cross theorem, ANN POL MATH vol. 77 (2001), 295-302
44.
On Bergman completeness of non-hyperconvex domains, UNIV. IAG. ACTA MATH. vol. 38 (2000), 169-184
43.
Marek Jarnicki, Peter Pflug
Extension of holomorphic functions vol. de Gruyter Expositions in Mathematics, 34, x+487 pp (2000), Walter de Gruyter
40.
39.
Marek Jarnicki, Peter Pflug
38.
Marek Jarnicki, Peter Pflug
36.
35.
Marek Jarnicki, Peter Pflug, Rein Zeinstra
34.
Marek Jarnicki, Peter Pflug
Invariant distances and metrics in complex analysis vol. de Gruyter Expositions in Mathematics, 9, xii+408 pp (1993), Walter de Gruyter
31.
Marek Jarnicki, Peter Pflug
A remark on Carathéodory balls, ARCH MATH vol. 58 (1992), 595-598
30.
29.
Marek Jarnicki, Peter Pflug
Some remarks on the product property for invariant pseudometrics, PROC. SYMPOS. PURE MATH. vol. 52 (1991), 263-272
27.
Marek Jarnicki, Lech Sławik
A note on blow-up points for a semilinear parabolic equation, UNIV. IAG. ACTA MATH. vol. 28 (1991), 209-214
20.
Marek Jarnicki, Peter Pflug
Three remarks about the Carathéodory distance, (1989), "Deformations of mathematical structures", Springer Verlag (połaczony z Kluwer Academic Publishing)
19.
Marek Jarnicki, Lech Sławik
Blow-up time for $u'_t-u"_xx=f(u)$, COLLOQ. MATH. SOC. JÁNOS BOLYAI vol. 53 (1988), 263-270
15.
A note on harmonic envelopes of holomorphy, UNIV. IAG. ACTA MATH. vol. 25 (1985), 127-131
14.
Holomorphic continuation with restricted growth, UNIV. IAG. ACTA MATH. vol. 25 (1985), 133-143
12.
Marek Jarnicki, Pierre Mazet
A note on holomorphic continuation with restricted growth, UNIV. IAG. ACTA MATH. vol. 25 (1985), 145-147
9.
A note on holomorphic functions with polynomial growth, OSNABRÜCKER SCHRIFTEN ZUR MATHEMATIK vol. 67 (1983), 1-12
8.
On some Fréchet spaces of analytic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 23 (1982), 15-19
7.
Holomorphic continuation of functions with restricted growth, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 23 (1982), 7-14
6.
Holomorphic functions with restricted growth on complex manifolds, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 22 (1981), 85-93
5.
Holomorphic functions with bounded growth on Riemann domains over C^n, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 20 (1979), 43-51
4.
Holomorphic functions with bounded growth on Riemann domains over C^n, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. vol. 7 (1979), 675-680
3.
Holomorphic functions with polynomial growth, PROCEEDINGS OF THE FIRST FINNISH-POLISH SUMMER SCHOOL IN COMPLEX ANALYSIS (PODLESICE, 1977), (1978), 153-184
2.
Analytic continuation of pluriharmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 18 (1977), 45-51
1.
Analytic continuation of harmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 17 (1975), 93-104

Konferencje:

2.
Joint Meeting of the German Mathematical Society and The Polish Mathematical Society, Polskie Towarzystwo Matematyczne, Niemieckie Towarzystwo Matematyczne, Poznań, Polska, 2014-09-17 - 2014-09-20
1.
Research Group: Geometric Methods in Complex Analysis IV, UJ, Międzynarodowe Centrum Matematyczne im. Stefana Banacha IM PAN, Będlewo, Polska, 2014-06-14 - 2014-06-18

Doktoranci (po 27 października 2003 roku)

DoktorantOtwarcieZakonczenie
Arkadiusz Lewandowski2011-06-302013-10-31
Małgorzata Zajęcka2011-11-242013-09-26
Kamil Drzyzga2016-05-192019-01-31

Recenzje (po 27 października 2003 roku)

RecenzowanyJednostkaTreść recenzji
Profesura: Armen EdigarianKatedra Analizy Matematycznej 
Profesura: Włodzimierz ZwonekKatedra Analizy Matematycznej 
Profesura: Zbigniew BłockiKatedra Analizy Matematycznej 
Habilitacja: Adam Lecko 
Doktorat: Łukasz KosińskiKatedra Analizy Matematycznej 
Doktorat: Paweł ZapałowskiKatedra Analizy Matematycznej 
Profesura: Piotr Liczberski 
Habilitacja: Jacek Dziok 
Habilitacja: Piotr Kot 
Profesura: Stanisława Kanas 

Granty (realizowane po maju 2009 roku)

TytułRolaRozpoczęcieZakończenie
Wybrane zagadnienia z analizy wielu zmiennych zespolonychWykonawca2016-02-152021-02-14
Współpraca z Uniwersytetem w Tuluzie w zakresie Analizy ZespolonejWykonawca2013-08-282014-11-27
Geometryczne metody w analizie zespolonejWykonawca2012-08-062016-01-05
Jednowymiarowe metody w geometrycznej teorii funkcjiiWykonawca2009-05-062012-05-05